# SDR AALA202108125642

- Difficulty date: July 20, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 36,487 hours, 14,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0353
- Condition: No Test
- Location: Pax Door
- Part time: 36,487 hours, 14,248 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER  FAILED DAMPING FUNCTIONAL TEST. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14-400-001.
